# SDR SWAA053602

- Difficulty date: November 14, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 58,050 hours, 54,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME CRACKED AT FWD CARGO DOOR CUTOUT, FWD LOWER CORNER.  REPAIRED FRAME PER SWA EA AND SRM.
